# SDR SWAA2022032172530

- Difficulty date: February 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR RAIL SUPPORT WEB AT STA 927+1' AND LBL 3' STR 27L HAS CORROSION AROUND FWD LOWER CORNER FASTENER 107-033 / [01] CLEANED AREA; ON AFT CARGO COMP. FLOOR RAIL SUPPORT WEB;(INTERCOSTAL) AT STA: 927 + 1.0'; STR-27L; LBL-3; NO CORROSION NOTE; PER REF. SOPM 20-30-03;[02] VERIFIED STEP 1. OK TO TREAT AND PRIME AREA.;[03] TREATED AND PRIMED AREA AS PER REF B737 AMM 51-21-41-370-802 AND 51-21-72-370-804;[04] VERIFIED STEP 3.
